# SDR UHLA2014082800580

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 27,638 hours, 16,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ACTIVATED DURING CRUISE FLIGHT WITH NO INDICATION OF ELECTRICAL FAILURE.  REPAIRED IAW TASK 33-50-00-710-801-A, OPS CHECK GOOD.
